# SDR UIEA2022102201170

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Part number: 113T221503
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON RIGHT INBOARD TE FLAP TORQUE TUBE( RIGHT INBOARD TE FLAP TORQUE TUBE WAS REPLACED IAW SB 767-57A0066 )
